# SDR MZZA98031

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rivet
- Part number: MS204704
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RIGHT OUTBOARD AFT FLAP DOES NOT RETRACT TO A PARALELL POSITION, AS COMPARED TO MIDFLAP TRAILING EDGE, OUTBOARD END HAS EXCESSIVE GAP.  UPON INVESTIGATION FOUND OUTBOARD AFT FLAP OUTBOARD DRIVE PUSHROD CONTROLLER RIVET SHEARED.  SUB STITUTED WITH A 18 INCH SPLIT PIN THIS ALLOWED PLAY TO DEVELOP IN THE LENGTH OF THE ROD , THUS AFT FLAP WAS NOT BEING FULLY RETRACED AT THIS LOCATION.  SHEAR RIVET REPLACED IAW SRM 51-30-2.  AFT FLAP OPERATED AND FOUND ECCENTRICS OUT OF ADJUSTMENT, CAUSING BINDING, READJUSTED AND FUNCTIONAL CHECKED SATISFACTORY.  (M )
